# SDR YV3R2020111000378

- Difficulty date: November 2, 2020
- Submitted: November 10, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HZ
- Make and model: Robsin R44
- Aircraft serial: 3838
- Aircraft time: 4,675 hours
- Engine: Lyc O540F1B5
- System (JASC): 7700 · Engine Indicating System
- Part: Controller
- Part number: B2862
- Part serial: 4673
- Condition: Defective
- Location: Governor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED GOVERNOR CONTROLLER ASSEMBLY P/N: B286-2 FAILS TO GOVERN THROTTLE.
